# SDR REXA2019040831384

- Difficulty date: March 31, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31030
- Condition: Corroded
- Location: 574-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STRUCTURE HAS CORROSION AT LBL9.0 FWD OF FS 605.00
REMOVED AND REPLACED LBL9 FLOOR SUPPORT STATION 574 TO 605 IAW CRJ 200 SRM 51-42-06 AND BOMBARDIER REO 601R-53-61-3780 AAR SM 84
